# SDR SWAA2021051871984

- Difficulty date: April 18, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 32,492 hours, 19,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING CABIN FLOOR PANELS HAVE SEVERAL DENTS AND OR PEELED FIBERGLASS STRIPS; 242AF; 242BF; 242CF; AND 242DF. / REPLACED FLOOR PANELS 242AF; 242BF; 242CF; AND 242DF PER AMM 53-21-00.
